Abscesses due to Mycobacterium abscessus Linked to Injection of Unapproved Alternative Medication
Karin Galil* , Lisa A. Miller†, Mitchell A. Yakrus*, Richard J. Wallace‡, David G. Mosley§, Bob England§, Gwen Huitt¶, Michael M. McNeil*, and Bradley A. Perkins*
Author affiliations: *Centers for Disease Control and Prevention, Atlanta, Georgia, USA;†Colorado Department of Public Health and Environment, Denver, Colorado, USA;‡University of Texas Health Center, Tyler, Texas, USA;§Arizona Department of Health Services, Phoenix, Arizona, USA; and¶National Jewish Medical and Research Center, Denver, Colorado, USA
The opinions expressed by authors contributing to this journal do not necessarily reflect the opinions of the U.S. Department of Health and Human Services, the Public Health Service, the Centers for Disease Control and Prevention, or the authors' affiliated institutions. Use of trade names is for identification only and does not imply endorsement by any of the groups named above.